MAUDE Adverse Event Report: Depuy Synthes Products LLC 6.5CM ADULT CRANI ATTACHMT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE

Depuy Synthes Products LLC 6.5CM ADULT CRANI ATTACHMT; DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Catalog Number CRANI-A
Medical Device Problem Codes Device Damaged by Another Device (2915); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction

Brand Name
6.5CM ADULT CRANI ATTACHMT
Common Device Name
DRILL, SURGICAL, ENT (ELECTRIC OR PNEUMATIC) INCLUDING HANDPIECE
Manufacturer (Section D)
Depuy Synthes Products LLC
4500 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
elba bello
4500 riverside drive
palm beach gardens, FL 33410
+1(908)386-3534
MDR Report Key50567578
Report Number1045834-2026-00166
Device Sequence Number16073018
Product Code ERL
UDI-Device Identifier00845384001720
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K011444
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRANI-A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown